American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E36) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michael Handel and Lee Mosher. The expansion factors of an outer automorphism and its inverse. Trans. Amer. Math. Soc. 359 (2007) 3185-3208. MR 2299451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael Handel and Lee Mosher. Parageometric outer automorphisms of free groups. Trans. Amer. Math. Soc. 359 (2007) 3153-3183. MR 2299450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ilya Kapovich, Gilbert Levitt, Paul Schupp and Vladimir Shpilrain. Translation equivalence in free groups. Trans. Amer. Math. Soc. 359 (2007) 1527-1546. MR 2272138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mihalis Sykiotis. Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture. Trans. Amer. Math. Soc. 356 (2004) 2405-2441. MR 2048523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin R. Pettet. Virtually free groups with finitely many outer automorphisms. Trans. Amer. Math. Soc. 349 (1997) 4565-4587. MR 1370649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yu Chen. Isomorphisms of adjoint Chevalley groups over integral domains. Trans. Amer. Math. Soc. 348 (1996) 521-541. MR 1329529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seymour Bachmuth and Horace Y. Mochizuki. ${\rm Aut}(F)\to{\rm Aut}(F/F'')$ is surjective for free group $F$ of rank $\geq 4$ . Trans. Amer. Math. Soc. 292 (1985) 81-101. MR 805954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary M. Seitz. Generation of finite groups of Lie type . Trans. Amer. Math. Soc. 271 (1982) 351-407. MR 654839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James McCool. A characterization of periodic automorphisms of a free group . Trans. Amer. Math. Soc. 260 (1980) 309-318. MR 570792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1